No photo of Fedor Bogomolov

Fedor Bogomolov

Silver Professor; Professor of Mathematics

1969 …2019
If you made any changes in Pure, your changes will be visible here soon.

Research Output 1969 2019

2019

Algebraically hyperbolic manifolds have finite automorphism groups

Bogomolov, F., Kamenova, L. & Verbitsky, M., Jan 1 2019, In : Communications in Contemporary Mathematics.

Research output: Contribution to journalArticle

Hyperbolic Manifold
Hyperbolicity
Automorphism Group
Finite Group
Genus
Open Access
Torsion Points
Quadruple
Elliptic Curves
Invariant

Easter Island volume

Bogomolov, F., Cheltsov, I., Dubouloz, A. & Liendo, A., Sep 15 2019, In : European Journal of Mathematics. 5, 3, p. 611-621 11 p.

Research output: Contribution to journalEditorial

Open Access

Homomorphisms of multiplicative groups of fields preserving algebraic dependence

Bogomolov, F., Rovinsky, M. & Tschinkel, Y., Sep 15 2019, In : European Journal of Mathematics. 5, 3, p. 656-685 30 p.

Research output: Contribution to journalArticle

Homomorphisms
Multiplicative
Valuation

On the PGL 2 -invariant quadruples of torsion points of elliptic curves

Bogomolov, F. A. & Fu, H., Jan 1 2019, (Accepted/In press) In : European Journal of Mathematics.

Research output: Contribution to journalArticle

Torsion Points
Quadruple
Pi
Elliptic Curves
Cross ratio

Purely noncommuting groups

Blum-Smith, B. & Bogomolov, F. A., Dec 1 2019, In : European Journal of Mathematics. 5, 4, p. 1173-1191 19 p.

Research output: Contribution to journalArticle

Supersolvable Group
Metabelian group
Commutator subgroup
Finite Simple Group
Projective Variety
2018

Abelian calabi-yau threefolds: Néron models and rational points

Bogomolov, F., Halle, L. H., Pazuki, F. & Tanimoto, S., Jan 1 2018, In : Mathematical Research Letters. 25, 2, p. 367-392 26 p.

Research output: Contribution to journalArticle

Abelian Surfaces
Calabi-Yau Threefolds
Rational Points
Model

Dominant classes of projective varieties

Buonerba, F. & Bogomolov, F., Dec 1 2018, In : European Journal of Mathematics. 4, 4, p. 1412-1420 9 p.

Research output: Contribution to journalArticle

Uniformization
Algebraic Variety
Projective Variety
Fibration
One Dimension

Edge volume, part I

Bogomolov, F. & Cheltsov, I., Mar 1 2018, In : European Journal of Mathematics. 4, 1

Research output: Contribution to journalEditorial

Edge volume, part II

Cheltsov, I. & Bogomolov, F., Sep 1 2018, In : European Journal of Mathematics. 4, 3, p. 699-707 9 p.

Research output: Contribution to journalEditorial

Elliptic curves with large intersection of projective torsion points

Bogomolov, F. & Fu, H., Jun 1 2018, In : European Journal of Mathematics. 4, 2, p. 555-560 6 p.

Research output: Contribution to journalArticle

Torsion Points
Number field
Elliptic Curves
Intersection

Torsion of elliptic curves and unlikely intersections

Bogomolov, F., Fu, H. & Tschinkel, Y., Jan 1 2018, Geometry and Physics: A Festschrift in Honour of Nigel Hitchin. Oxford University Press, Vol. 1. p. 19-38 20 p.

Research output: Chapter in Book/Report/Conference proceedingChapter

Torsion Points
Elliptic Curves
Torsion
Intersection
Line
2017

On contraction of algebraic points

Bogomolov, F. & Qian, J., 2017, In : Bulletin of the Korean Mathematical Society. 54, 5, p. 1577-1596 20 p.

Research output: Contribution to journalArticle

Correspondence Problem
Ramification
Contraction
Curve

Universal spaces for unramified galois cohomology

Bogomolov, F. & Tschinkel, Y., 2017, Progress in Mathematics. Springer Basel, Vol. 320. p. 57-86 30 p. (Progress in Mathematics; vol. 320).

Research output: Chapter in Book/Report/Conference proceedingChapter

Galois Cohomology
Universal Space
Algebraic Variety
Galois field
Closure
2016

Birationally isotrivial fiber spaces

Bogomolov, F., Böhning, C. & Graf von Bothmer, H. C., Mar 1 2016, In : European Journal of Mathematics. 2, 1, p. 45-54 10 p.

Research output: Contribution to journalArticle

Fiber
Family

Division polynomials and intersection of projective torsion points

Bogomolov, F. & Fu, H., Sep 1 2016, In : European Journal of Mathematics. 2, 3, p. 644-660 17 p.

Research output: Contribution to journalArticle

Torsion Points
Intersect
Elliptic Curves
Division
Intersection

Families of disjoint divisors on varieties

Bogomolov, F., Pirutka, A. & Silberstein, A. M., Dec 1 2016, In : European Journal of Mathematics. 2, 4, p. 917-928 12 p.

Research output: Contribution to journalArticle

Divisor
Pairwise
Disjoint
Morphism
Algebraically closed

Spitsbergen volume

Bogomolov, F., Cheltsov, I., Mangolte, F., Shramov, C. & Testa, D., Mar 1 2016, In : European Journal of Mathematics. 2, 1, p. 1-8 8 p.

Research output: Contribution to journalArticle

2015

Editorial

Bogomolov, F., Mar 1 2015, In : European Journal of Mathematics. 1, 1, p. 1 1 p.

Research output: Contribution to journalArticle

The ambiguity index of an equipped finite group

Bogomolov, F. & Kulikov, V. S., Jun 1 2015, In : European Journal of Mathematics. 1, 2, p. 260-278 19 p.

Research output: Contribution to journalArticle

Finite Group
Hurwitz Space
Branch Point
Alternating group
Geometric Approach
2014

A constructive proof of Brauer's theorem on induced characters in the group Ring[G]

Bogomolov, F. & Greenleaf, F. P., 2014, In : Proceedings of the Edinburgh Mathematical Society. 57, 1, p. 31-53 23 p.

Research output: Contribution to journalArticle

Group Ring
Theorem
Irreducible Representation
Symmetric group
Finite Group

On uniformly rational varieties

Bogomolov, F. & Böhning, C., 2014, Topology, geometry, integrable systems, and mathematical physics. Providence, RI: American Mathematical Society, p. 33-48 (American Mathematical Society Translations: Series 2; vol. 234).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Stable cohomology of alternating groups

Bogomolov, F. & Böhning, C., 2014, In : Central European Journal of Mathematics. 12, 2, p. 212-228 17 p.

Research output: Contribution to journalArticle

Alternating group
Cohomology Group
Cohomology
Odd
Integer

Universal spaces for unramified Galois cohomology

Tschinkel, Y. & Bogomolov, F., 2014, 31 p.

Research output: Other contribution

2013

Birational geometry, rational curves, and arithmetic

Bogomolov, F., Hassett, B. & Tschinkel, Y., Jan 1 2013, Springer New York. 319 p.

Research output: Book/ReportBook

Rational Curves
Algebraic Variety
Integral Points
Rational Solutions
Integral Solution

Closed symmetric 2-differentials of the 1st kind

Bogomolov, F. & De Oliveira, B., 2013, In : Pure and Applied Mathematics Quarterly. 9, 4, p. 613-642 30 p.

Research output: Contribution to journalArticle

Closed
Abelian Variety
Meromorphic
Fibration
Riemannian Metric

Collineation group as a subgroup of the symmetric group

Bogomolov, F. & Rovinsky, M., Oct 2013, In : Central European Journal of Mathematics. 11, 1, p. 17-26 10 p.

Research output: Contribution to journalArticle

Collineation
Symmetric group
Dimension of a vector space
Subgroup
Pointwise Convergence

Galois theory and projective geometry

Bogomolov, F. & Tschinkel, Y., Sep 2013, In : Communications on Pure and Applied Mathematics. 66, 9, p. 1335-1359 25 p.

Research output: Contribution to journalArticle

Galois Theory
Projective geometry
Geometry

Isoclinism and stable cohomology of wreath products

Bogomolov, F. & Böhning, C., Jan 1 2013, Birational Geometry, Rational Curves, and Arithmetic. Springer New York, p. 57-76 20 p.

Research output: Chapter in Book/Report/Conference proceedingChapter

Wreath Product
Cohomology
Finite P-group
Subgroup
Finite Groups of Lie Type

Obituary: Vasyl Ivanovych Andriychuk (18.09.1948-7.07.2012)

Banakh, T. O., Bogomolov, F. A., Gatalevych, A. I., Guran, I. J., Ishchuk, Y. B., Komarnytskyi, M. Y., Kuz, I. S., Melnyk, I. O., Petrychkovych, V. M., Prytula, Y. G., Romaniv, O. M., Skaskiv, O. B., Stakhiv, L. L., Sullym, G. T., Zabavskyi, B. V., Zelisko, V. P. & Zarichnyi, M. M., Sep 2013, In : Central European Journal of Mathematics. 11, 9, p. 1547-1551 5 p.

Research output: Contribution to journalArticle

On stable conjugacy of finite subgroups of the plane Cremona group, I

Bogomolov, F. & Prokhorov, Y., Dec 2013, In : Central European Journal of Mathematics. 11, 12, p. 2099-2105 7 p.

Research output: Contribution to journalArticle

Conjugacy
Subgroup
Cyclic group
Invariant

On the irreducibility of Hilbert scheme of surfaces of minimal degree

Bogomolov, F. & Kulikov, V. S., Feb 2013, In : Central European Journal of Mathematics. 11, 2, p. 254-263 10 p.

Research output: Contribution to journalArticle

Hilbert Scheme
Irreducibility
Irreducible Components
Rational Curves
Projective plane

Preface

Bogomolov, F., Kazhdan, D., Kontsevich, M., Lian, B., Liu, K., Manin, Y. & Yau, S. T., 2013, In : Pure and Applied Mathematics Quarterly. 9, 4

Research output: Contribution to journalArticle

Preface

Bogomolov, F., Hassett, B. & Tschinkel, Y., Jan 1 2013, In : Unknown Journal. p. 1-319 319 p.

Research output: Contribution to journalArticle

Unirationality and existence of infinitely transitive models

Bogomolov, F., Karzhemanov, I. & Kuyumzhiyan, K., Jan 1 2013, Birational Geometry, Rational Curves, and Arithmetic. Springer New York, p. 77-91 15 p.

Research output: Chapter in Book/Report/Conference proceedingChapter

Algebraic Variety
Rational function
Automorphisms
Subgroup
Model

Viktor Stepanovich Kulikov (on the occasion of his sixtieth birthday)

Bogomolov, F., Kataneze, F., Manin, Y. & al., 2013, In : Uspekhi Matematicheskikh Nauk. 68, 2(410), p. 205-207

Research output: Contribution to journalArticle

2012

Introduction to birational anabelian geometry

Bogomolov, F. & Tschinkel, Y., 2012, Current developments in algebraic geometry. Cambridge: Cambridge University Press, p. 17-63 (Publications of the Research Institute for Mathematical Sciences; vol. 59).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Linear bounds for levels of stable rationality

Bogomolov, F., Böhning, C. & von Bothmer, H. C. G., Apr 2012, In : Central European Journal of Mathematics. 10, 2, p. 466-520 55 p.

Research output: Contribution to journalArticle

Rationality
Classical Groups
Quotient

On the diffeomorphic type of the complement to a line arrangement in a projective plane

Bogomolov, F. & Kulikov, V. S., Apr 2012, In : Central European Journal of Mathematics. 10, 2, p. 521-529 9 p.

Research output: Contribution to journalArticle

Projective plane
Arrangement
Complement
Line
Intersection of lines
2011

Constructing rational curves on K3 surfaces

Bogomolov, F., Hassett, B. & Tschinkel, Y., Apr 15 2011, In : Duke Mathematical Journal. 157, 3, p. 535-550 16 p.

Research output: Contribution to journalArticle

K3 Surfaces
Rational Curves
Picard Group
Galois field
Modulo

Rationality of quotients by linear actions of affine groups

Bogomolov, F., Böhning, C. & Graf von Bothmer, H. C., Aug 2011, In : Science China Mathematics. 54, 8, p. 1521-1532 12 p.

Research output: Contribution to journalArticle

Affine Group
Rationality
Quotient
Representation Theory
Theorem

Reconstruction of higher-dimensional function fields

Bogomolov, F. & Tschinkel, Y., 2011, In : Moscow Mathematical Journal. 11, 2, p. 185-204 20 p.

Research output: Contribution to journalArticle

Lower Central Series
Galois group
Function Fields
Modulo
Quotient

Remarks on endomorphisms and rational points

Amerik, E., Bogomolov, F. & Rovinsky, M., Nov 2011, In : Compositio Mathematica. 147, 6, p. 1819-1842 24 p.

Research output: Contribution to journalArticle

Rational Points
Endomorphisms
Algebraic Variety
Number field
Fixed point

Symmetric differentials of rank 1 and holomorphic maps

Bogomolov, F. & de Oliveira, B., 2011, In : Pure and Applied Mathematics Quarterly. 7, 4, p. 1085-1103 Special issue: In memory of Eckart Viehweg.

Research output: Contribution to journalArticle

Unramified cohomology of alternating groups

Bogomolov, F. & Petrov, T., Oct 2011, In : Central European Journal of Mathematics. 9, 5, p. 936-948 13 p.

Research output: Contribution to journalArticle

Alternating group
Cohomology
2010

A Torelli theorem for curves over finite fields

Bogomolov, F., Korotiaev, M. & Tschinkel, Y., Jan 2010, In : Pure and Applied Mathematics Quarterly. 6, 1, p. 245-294 50 p.

Research output: Contribution to journalArticle

Galois field
Curve
Theorem
Context

Cohomological and geometric approaches to rationality problems: New perspectives

Bogomolov, F. (ed.) & Tschinkel, Y. (ed.), 2010, Boston: Birkhäuser Verlag. 311 p. (Progress in mathematics; vol. v. 282)

Research output: Book/ReportBook

The theory of invariants and its applications to some problems in the algebraic geometry

Bogomolov, F., 2010, Algebraic surfaces. Heidelberg: Springer , p. 217-245 (C.I.M.E. Summer School; vol. 76).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Unramified cohomology of finite groups of Lie type

Bogomolov, F., Petrov, T. & Tschinkel, Y., 2010, Progress in Mathematics. Springer Basel, Vol. 282. p. 55-73 19 p. (Progress in Mathematics; vol. 282).

Research output: Chapter in Book/Report/Conference proceedingChapter

Finite Groups of Lie Type
Cohomology

Vyacheslav Vladimirovich Shokurov (on the occasion of his sixtieth birthday)

Bogomolov, F., Zarkhin, Y., Kulikov, V. S. & al., 2010, In : Uspekhi Matematicheskikh Nauk. 65, 6(396), p. 195-199

Research output: Contribution to journalArticle